# SDR REXA2014081800811

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 21,412 hours, 18,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMER FLASHLIGHT BLINKING ONCE EVERY MINUTE.  DEFERRED FLIGHT ATTENDANT FLASHLIGHT IAW 25-61-04.  PLACARD INSTALLED.  R & R FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW CMM 25-61-00.  OPERATIONS CHECKED GOOD AT THIS TIME.  THIS CLEARS MEL 25-61-04 IAW CONTROL 002869.  CLEARED FROM MM02, PLACARD REMOVED.
